# SDR HAL960123

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Ws 356
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE PICK UP CLIP AT THE FALSE SPAR FORWARD OF THE INBOARD EDGE OF THE AILERON CLIP ON THE FORWARD SIDE OF THE FALSE SPAR ON TEH RIGHT WING TRAILING EDGE HAS CORROSION DAMAGE.  REPAIRED THE CORRODED AREA PER SRM VOL 1, CHAPTER 57-00-01, FIG 3 SHEET 2 AND ESO 7349 REF DATED 12/3/96.  (M)
